Top answers from doctors based on your search:
Disclaimer

misoprostol allergy signs

A 33-year-old male asked:
Dr. Brian Nguyen
11 years experience Obstetrics and Gynecology
Allergy: an allergy to a drug called misoprostol.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old male asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Misguided Reaction: Cytotec (misoprostol) allergy is a misguided reaction by the immune system of the body to Cytotec (misoprostol) that often produces unpleasant sympto ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
PGE1 allergy: Prostaglandin E1 (PGE1) or alprostadil is a vasodilator. An allergy occurs when your body’s immune system creates antibodies to a foreign substance ... Read More
A 20-year-old female asked:
Dr. Jon Ahlstrom
30 years experience Obstetrics and Gynecology
Probably not: Cytotec (misoprostol) alone may not cause an abortion. You should talk to the doctor that gave you the prescription.
1
1 comment
1
1 thank
A 34-year-old female asked:
Dr. Manav Singla
23 years experience Allergy and Immunology
No: I have never seen any evidence that cytotec/misoprostol can cause problems for those with nickel allergy. I have not seen that it has nickel. You sh ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Eric Weisman
36 years experience Neurology
Yes: You probably should get looked at by a gyn. If you are running a fever or getting worse go to the er.
A 43-year-old member asked:
Dr. Matthew Wilson
13 years experience Obstetrics and Gynecology
This should...: ...only be done under the guidance of a physician trained in terminations. FYI, Misoprostol alone is not the best regimen for early terminations. See ... Read More
A 32-year-old male asked:
Dr. Marilynn Frederiksen
47 years experience Maternal-Fetal Medicine
Medical abortion: Cytotec (misoprostol) alone does not always cause a pregnancy to be lost. You may still be pregnant. You should see a doctor.
1
1 thank
A 31-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Misoprostol: Misoprostol is a potent constrictor of uterine muscle, and is used for that purpose. It can also cause severe cramping and occasional diarrhea. You ... Read More
A 32-year-old member asked:
Dr. Nonyelu Anyichie
24 years experience Obstetrics and Gynecology
Abortion: Misoprostol is a synthetic prostaglandin e1 (pge1) analog that is used to prevent gastric ulcers, to treat missed miscarriage, to induce labor, and to ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month